首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
TILING THE UNIT SQUARE WITH SQUARES AND RECTANGLES
被引:2
作者
:
OWINGS, J
论文数:
0
引用数:
0
h-index:
0
OWINGS, J
机构
:
来源
:
JOURNAL OF COMBINATORIAL THEORY SERIES A
|
1985年
/ 40卷
/ 01期
关键词
:
D O I
:
10.1016/0097-3165(85)90054-8
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:156 / 160
页数:5
相关论文
共 2 条
[1]
A COVERING PROBLEM
[J].
MEIR, A
论文数:
0
引用数:
0
h-index:
0
MEIR, A
.
SIAM REVIEW,
1983,
25
(01)
:99
-100
[2]
MEIR A, 1968, J COMBIN THEORY, V5, P123
←
1
→
共 2 条
[1]
A COVERING PROBLEM
[J].
MEIR, A
论文数:
0
引用数:
0
h-index:
0
MEIR, A
.
SIAM REVIEW,
1983,
25
(01)
:99
-100
[2]
MEIR A, 1968, J COMBIN THEORY, V5, P123
←
1
→